# SDR TWAA9714603

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 689 - DURING CRUISE, L1 AND R1 DOOR EMERGENCY LIGHTS CAME ON.  NO FLOOR LIGHTS.  REPLACED POWER SUPPLY AND BATTERIES FOR L1 AND R1 EMERGENCY LIGHTS.  MFG P/N 58222-2 POWER SUPPLY.  OP-15 06-24-97 STL.  (X)
